Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SunshineGirl84

Is tanning absolutely a No-No? Can i go occasionally?

Recommended Posts

Since starting Sotret (isotretinoin) i have stopped going tanning. I am SO pale, and i really only look good with a tan. Without one i look pasty and washed out.

is it absolutely a No-No to go tanning while on Sotret? What would the consequences be if I went?

what if i put a towel over my face, and just tanned my body?!

The medication warnings only say to REDUCE sun exposure and they do not say to avoid it all together. It says something like "reduce exposure to tanning beds" or something...

does anybody know? anybody go tanning while on Accutane or Sotret? What happened? was it ok??

Share this post


Link to post
Share on other sites
Since starting Sotret (isotretinoin) i have stopped going tanning. I am SO pale, and i really only look good with a tan. Without one i look pasty and washed out.

is it absolutely a No-No to go tanning while on Sotret? What would the consequences be if I went?

what if i put a towel over my face, and just tanned my body?!

The medication warnings only say to REDUCE sun exposure and they do not say to avoid it all together. It says something like "reduce exposure to tanning beds" or something...

does anybody know? anybody go tanning while on Accutane or Sotret? What happened? was it ok??

I'm totally with you on this one. However, I'm afraid it will increase flushing, redness of spots, or flaking... all of which I am trying to minimize.

Also, if Accutane exfoliates your skin, will it just shed your tan away?

Share this post


Link to post
Share on other sites

Well I don't no what sotret is? But getting sunburnt intentionally is defiantly not a good idea especially if you're

SO pale

Share this post


Link to post
Share on other sites

Tanning your face neck and chest will definenetly increase the risk of getting permanent flushing problems, if you are naturally very pale, it is probably even worse than if you were not.

I mean it is up to you but whatever you do don't tan your face and neck, even your upper chest can become prone to flushing from accutane.

Share this post


Link to post
Share on other sites

i wus doing it but it makes your face red and really burns your lips so i stoped like 3 months ago it sucks but just deal with it its only 5 months and then you will have clear clear skin and a nice tan :]

Share this post


Link to post
Share on other sites
i wus doing it but it makes your face red and really burns your lips so i stoped like 3 months ago it sucks but just deal with it its only 5 months and then you will have clear clear skin and a nice tan :]

Well, i tanned 2months ago on accutane and i had no problems :) Just dont go for too long, better more short sessions than one long. I did max 5mins. Dont overdo it and you will be fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×